RANDOM CASCADING ALPHA-MODEL

Citation
Yh. Zhang et al., RANDOM CASCADING ALPHA-MODEL, Science in China. Series A, Mathematics, Physics, Astronomy & Technological Sciences, 37(7), 1994, pp. 840-849
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary Sciences
ISSN journal
1001-6511
Volume
37
Issue
7
Year of publication
1994
Pages
840 - 849
Database
ISI
SICI code
1001-6511(1994)37:7<840:RCA>2.0.ZU;2-F
Abstract
The random cascading model is studied in some detail. The dependence o f intermittency indices in this model on the elementary partition numb er A is discussed, and a method for calculating the moments in the cas e of partition number M being unequal to the integer power of lambda i s proposed. It is found that the model with a single elementary partit ion number A does not fulfil the requirement of fractality that anomal ous exponential law should be valid for any integer M. Randomly taking a number of lambdas can improve the situation notably. A model with n oninteger lambda is also established for future application.